# SDR VNAA2011083100024

- Difficulty date: August 26, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 17,648 hours, 18,278 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HYDRAULIC LOW PRESSURE AMBER MESSAGE FOLLOWED BY WOW INPUT AMBER MESSAGE DURING CLIMBOUT OF TYS.  WHEN GEAR SELECTED UP, CREW RECEIVED RED GEAR DISAGREE MESSAGE.  AFTER ABOUT 10 SECONDS, MESSAGES WENT AWAY.  CREW CONTINUED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND AIR IN NUMBER 3 HYDRAULIC SYSTEM.  MAINTENANCE BLED AND RE-SERVICED NUMBER 3 HYDRAULIC SYSTEM AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
